2019
Том 71
№ 6

All Issues

Arlinsky Yu. M.

Articles: 8
Article (Russian)

Maximal sectorial extensions and closed forms associated with them

Arlinsky Yu. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 6. - pp. 723-738

We describe all closed sesquilinear forms associated with m-sectorial extensions of a densely defined sectorial operator with vertex at the origin.

Article (Ukrainian)

Commuting extensions of operators

Arlinsky Yu. M., Mogilevskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 744–752

The maximal commuting proper extensions of a closed Hermitian operator and a dual pair of continuous operators in a Hilbert space are described; the criteria of their existence are established.

Article (Ukrainian)

Theory of operator means

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 723–730

Article (Ukrainian)

Positive spaces of boundary values and sectorial extensions of a nonnegative symmetric operator

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 8-14

Article (Ukrainian)

A class of contractions in a Hilbert space

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 691–696

Article (Ukrainian)

Contractive extensions and generalized resolvents of a dual pair of contractions

Arlinsky Yu. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 247–250

Article (Ukrainian)

Generalized resolvents of quasi-self-adjoint contractive extensions of a Hermitian contraction

Arlinsky Yu. M., Tsekanovskii E. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 601—603

Article (Ukrainian)

Inverse problem in the theory of characteristic operator functions of unbounded operator bundles in a ?? space

Arlinsky Yu. M., Derkach V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 115–122